• Title of article

    Spectral radius of graphs with given matching number Original Research Article

  • Author/Authors

    Lihua Feng، نويسنده , , Guihai Yu، نويسنده , , Xiaodong Zhang، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    6
  • From page
    133
  • To page
    138
  • Abstract
    In this paper, we show that of all graphs of order n with matching number β, the graphs with maximal spectral radius are Kn if n = 2β or 2β + 1; image if 2β + 2 less-than-or-equals, slant n < 3β + 2; image or image if n = 3β + 2; image if n > 3β + 2, where image is the empty graph on t vertices.
  • Keywords
    Matching number , graph , Spectral radius
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2007
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825497